On extension of quasi-conformal mappings to multidimensional spaces of greater dimension
Doklady Akademii Nauk, Tome 198 (1971) no. 6, pp. 1278-1279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_6_a7,
author = {R. I. Sedo and A. V. Sychev},
title = {On extension of quasi-conformal mappings to multidimensional spaces of greater dimension},
journal = {Doklady Akademii Nauk},
pages = {1278--1279},
year = {1971},
volume = {198},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_6_a7/}
}
TY - JOUR AU - R. I. Sedo AU - A. V. Sychev TI - On extension of quasi-conformal mappings to multidimensional spaces of greater dimension JO - Doklady Akademii Nauk PY - 1971 SP - 1278 EP - 1279 VL - 198 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1971_198_6_a7/ LA - ru ID - DAN_1971_198_6_a7 ER -
R. I. Sedo; A. V. Sychev. On extension of quasi-conformal mappings to multidimensional spaces of greater dimension. Doklady Akademii Nauk, Tome 198 (1971) no. 6, pp. 1278-1279. http://geodesic.mathdoc.fr/item/DAN_1971_198_6_a7/